American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(09.1X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 87 found      Go to page: 1 2 3

[1] Richard M. Cohn. Finitely generated extensions of difference fields . Proc. Amer. Math. Soc. 6 (1955) 3-5. MR 0067103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] R. H. Bruck. Analogues of the ring of rational integers . Proc. Amer. Math. Soc. 6 (1955) 50-58. MR 0069805.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Richard M. Cohn. On the intersections of the components of a difference polynomial . Proc. Amer. Math. Soc. 6 (1955) 42-45. MR 0067104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Marvin P. Epstein. An existence theorem in the algebraic study of homogeneous linear ordinary differential equations . Proc. Amer. Math. Soc. 6 (1955) 33-41. MR 0067102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] D. R. Morrison. Bi-regular rings and the ideal lattice isomorphisms . Proc. Amer. Math. Soc. 6 (1955) 46-49. MR 0067094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Gertrude Ehrlich. A note on invariant subrings . Proc. Amer. Math. Soc. 6 (1955) 470-471. MR 0068523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Rafael Artzy. On loops with a special property . Proc. Amer. Math. Soc. 6 (1955) 448-453. MR 0069804.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] N. Jacobson. A note on automorphisms and derivations of Lie algebras . Proc. Amer. Math. Soc. 6 (1955) 281-283. MR 0068532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Lowell J. Paige. A theorem on commutative power associative loop algebras . Proc. Amer. Math. Soc. 6 (1955) 279-280. MR 0068529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] R. L. San Soucie. Right alternative division rings of characteristic two . Proc. Amer. Math. Soc. 6 (1955) 291-296. MR 0068526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Richard Montague and Jan Tarski. On Bernstein's self-dual set of postulates for Boolean algebras . Proc. Amer. Math. Soc. 5 (1954) 310-311. MR 0060464.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] L. Aileen Hostinsky. Loewy chains and uniform splitting of lattices . Proc. Amer. Math. Soc. 5 (1954) 315-319. MR 0060469.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Paul Conrad. On ordered division rings . Proc. Amer. Math. Soc. 5 (1954) 323-328. MR 0061582.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Masatosi Ikeda and Tadasi Nakayama. On some characteristic properties of quasi-Frobenius and regular rings . Proc. Amer. Math. Soc. 5 (1954) 15-19. MR 0060489.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] R. C. Lyndon. Identities in finite algebras . Proc. Amer. Math. Soc. 5 (1954) 8-9. MR 0060482.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Alex Rosenberg and Daniel Zelinsky. On Nakayama's extension of the $x\sp {n(x)}$ theorems . Proc. Amer. Math. Soc. 5 (1954) 484-486. MR 0064022.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] M. E. Shanks and Lyle E. Pursell. The Lie algebra of a smooth manifold . Proc. Amer. Math. Soc. 5 (1954) 468-472. MR 0064764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Marlow Sholander. Medians, lattices, and trees . Proc. Amer. Math. Soc. 5 (1954) 808-812. MR 0064750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Charles W. Curtis. A note on the representations of nilpotent Lie algebras . Proc. Amer. Math. Soc. 5 (1954) 813-824. MR 0064029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] W. E. Deskins. A radical for near-rings . Proc. Amer. Math. Soc. 5 (1954) 825-827. MR 0064019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Marlow Sholander. Medians and betweenness . Proc. Amer. Math. Soc. 5 (1954) 801-807. MR 0064749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Kenneth G. Wolfson. Some remarks on $\nu$-transitive rings and linear compactness . Proc. Amer. Math. Soc. 5 (1954) 617-619. MR 0062729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Daniel Zelinsky. Every linear transformation is a sum of nonsingular ones . Proc. Amer. Math. Soc. 5 (1954) 627-630. MR 0062728.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] G. Hochschild. Representations of restricted Lie algebras of characteristic $p$ . Proc. Amer. Math. Soc. 5 (1954) 603-605. MR 0066361.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] I. N. Herstein. A note on rings with central nilpotent elements . Proc. Amer. Math. Soc. 5 (1954) 620. MR 0062714.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Arthur H. Copeland and Frank Harary. The extension of an arbitrary Boolean algebra to an implicative Boolean algebra . Proc. Amer. Math. Soc. 4 (1953) 751-758. MR 0057229.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Marvin L. Tomber. Lie algebras of type $F$ . Proc. Amer. Math. Soc. 4 (1953) 759-768. MR 0057239.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] D. W. Blackett. Simple and semisimple near-rings . Proc. Amer. Math. Soc. 4 (1953) 772-785. MR 0057844.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Hansjürgen Dürbaum. Zur Theorie der nichtkommutamutativen Bewertungen . Proc. Amer. Math. Soc. 4 (1953) 418-422. MR 0054584.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] James A. Ward. From generalized Cauchy-Riemann equations to linear algebras . Proc. Amer. Math. Soc. 4 (1953) 456-461. MR 0055981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 87 found      Go to page: 1 2 3